# SDR ASAA2023082546611

- Difficulty date: August 25, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N629VA
- Make and model: Airbus A320-214
- Aircraft serial: 03037
- Aircraft time: 48,676 hours, 18,384 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D5348002030800
- Part serial: NSN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA LH SIDE STR 26 AT FR67 TO FR68 HAS CORROSION GROUNDED - YES. NO LIMITS FOR STRINGERS FOUND. REMOVED STRINGER AND 4EA STRINGER CLIPS IAW A320 SRM 51-42-11. ANNOTED MATERIAL DAV 50B08 NO. 1069688.1 IAW A320 SRM 51-25-00. FORMED STRINGER SECTIONS IAW A320 SRM 51-72-11. HEAT TREATED   SECTIONS IAW A320 SRM 51-25-00. LOCATED AND FILLED AND DEBONDED IAW AMC SRM 53-41-13. ALODINED AND PRIMED IAW A320 SRM 51-21-11. TOP COATED IAW A320 SRM 51-23-11. FABRICATED REPAIR COUPLER MAT. DAN 51B6/4B5 5058A306 IAW A320 SRM 53-41-13. ALODINED AND PRIMED IAW A320 SRM 51-21-11. TOPCOATED APPLIEDIAW A320 SRM 51-23-11. INSTALLED 526L FROM FR64 TO FR67 IAW A320 SRM   51-21-11. INSTALLED 4EA CLIPS AND COUPLER IAW A320 SRM 51-42-11.REMOVED AND INSTALLED 3EA AIR DUCTS IAW A320 AMM 21-20-00 AND 1EA WASTE TUBE IAW A320 AMM 38-58-00
